# SDR DL767981213

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 331T15361
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD AT NAC STA 163.5 ON THE RT OF PYLON HAD TOOLING DAMAGE THAT NECESSITATED PART REPLACEMENT.  NO REPLACEMENT PART AVAILABLE, A NEW PART WAS FABRICATED.  PART FABRICATED PER ERA 331773-14.
